MathSciNet Relay Station
MathSciNet bibliographic data
MR2142159 (2006b:57026) 57N10 (57M25 57M50)
Kang, Ensil Normal surfaces in non-compact 3-manifolds. J. Aust. Math. Soc. 78 (2005), no. 3, 305–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement